# SDR 96FDEA01439

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 5007024620
- Condition: Failed
- Location: Aircondition Bay
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GASPER FAN INOPERATIVE.  CIRCUIT BREAKER POPPED OUT 3 TO 4 SECONDS AFTER TURNING GASPER FAN ON,  BAD SMELL CAME OUT OF THE GASPER SOCKETS.  REMOVED AND REPLACED GASPER FAN PER B727 MAINTENANCE MANUAL 21-23-11, OPERATIONAL CHECK GOOD.
